By Topic

Entropy expressions and their estimators for multivariate distributions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
N. A. Ahmed ; Bell Commun. Res., Piscataway, NJ, USA ; D. V. Gokhale

Entropy expressions for several continuous multivariate distributions are derived. Point estimation of entropy for the multinormal distribution and for the distribution of order statistics from D.G. Weinman's (Ph.D dissertation, Ariz. State Univ., Tempe, AZ, 1966) exponential distribution is considered. The asymptotic distribution of the uniformly minimum variance unbiased estimator for multinormal entropy is obtained. Simulation results on convergence of the means and variances of these estimators are provided

Published in:

IEEE Transactions on Information Theory  (Volume:35 ,  Issue: 3 )